Alert archive / Missouri / River Flood Warnings in 2014
River Flood Warning 138, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Oct 14, 2014, 10:17 AM CDT for Gasconade County, Montgomery County, Missouri. It took effect at Oct 16, 2014, 12:12 AM CDT. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- Oct 14, 2014, 10:17 AM CDT (15:17 UTC)
- In effect from
- Oct 16, 2014, 12:12 AM CDT
- Expired
- Oct 23, 2014, 4:49 AM CDT
- In force
- 7 days
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Gasconade County, MO, Montgomery County, MO
The radar
The St Louis radar (KLSX), 78 km from the middle of the area, began a volume at 15:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
674
WGUS43 KLSX 141517
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1017 AM CDT TUE OCT 14 2014
...The National Weather Service in St. Louis has issued a flood
warning for the following rivers in Missouri...
Missouri River near
...Chamois
...Gasconade
...Hermann
.This Flood Warning is a result of up to 2 inches of rain and isolated
heavier amounts in the past 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will continue to monitor this situation and
issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC027-151-151517-
/O.NEW.KLSX.FL.W.0137.141016T1200Z-141020T1500Z/
/CMSM7.1.ER.141016T1200Z.141017T0600Z.141019T0300Z.NO/
1017 AM CDT TUE OCT 14 2014
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Missouri River near Chamois.
* At 7 AM Tuesday the stage was 12.0 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast: The River will crest near 18.1 feet by Friday morning.
The river will fall below flood stage late evening Saturday.
* Impact: At 17.0 feet...Lower lying bottom land begins to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/15 10/16 10/17 10/18 10/19
Missouri River
Chamois 17.0 12.00 13.3 17.0 18.0 17.7 16.3
&&
LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164
3871 9185
$$
MOC073-139-151517-
/O.NEW.KLSX.FL.W.0138.141016T0949Z-000000T0000Z/
/GSCM7.1.ER.141016T0949Z.141017T1200Z.000000T0000Z.NO/
1017 AM CDT TUE OCT 14 2014
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Missouri River at Gasconade.
* At 7am the stage was estimated at 17.2 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast: The river will crest near 24.2 feet Friday morning.
* Impact: At 24.5 feet...Southern portions of Old Rock Road and
Twisters Road south of Rhineland begin flooding near this height.
* Impact: At 23.5 feet...The southern end of School House Road south
of Rhineland begins flooding near this height.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and
parking area begins flooding near this height.
* Impact: At 22.0 feet...Minor flooding of cropland begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/15 10/16 10/17 10/18 10/19
Missouri River
Gasconade 22.0 E17.20 19.2 22.4 24.2 24.0 22.8
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
3872 9150
$$
MOC073-139-151517-
/O.NEW.KLSX.FL.W.0139.141016T2024Z-141020T0130Z/
/HRNM7.1.ER.141016T2024Z.141017T1200Z.141019T0130Z.NO/
1017 AM CDT TUE OCT 14 2014
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Missouri River at Hermann.
* At 9:30 AM Tuesday the stage was 16.2 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast: The River will crest near 21.6 feet Friday morning.
The river will fall below flood stage by Saturday evening.
* Impact: At 21.0 feet...Minor flooding of cropland begins...
particularly just north of the Highway 19 bridge along the Loutre River.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/15 10/16 10/17 10/18 10/19
Missouri River
Hermann 21.0 16.24 17.5 20.0 21.6 21.4 20.3
&&
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119
3875 9136
$$7 follow-up statements
583
WGUS83 KLSX 150206
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
906 PM CDT TUE OCT 14 2014
...The flood warning continues for the following river in Missouri...
Missouri River
near Chamois
at Gasconade
at Hermann
.This Flood Warning is a result of heavy rainfall from yesterday...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will continue to monitor this situation
and issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC027-151-160206-
/O.EXT.KLSX.FL.W.0137.141016T0712Z-141019T0000Z/
/CMSM7.1.ER.141016T0712Z.141016T1800Z.141017T1200Z.NO/
906 PM CDT TUE OCT 14 2014
The Flood Warning continues for
the Missouri River near Chamois
* from Wednesday night to Friday.
* The latest estimated stage is 13.2 feet
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast: The river is forecast to rise above flood stage Wednesday
night, crest near 17.6 feet Thursday afternoon and fall below flood
stage Friday morning.
* Impact: At 17.0 feet...Flood Stage: Lower lying bottom land
begins to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/15 10/16 10/17 10/18 10/19
Missouri River
Chamois 17.0 E13.2 14.0 17.4 17.0 16.4 14.7
&&
LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164 3871 9185
$$
MOC073-139-160206-
/O.EXT.KLSX.FL.W.0138.141016T0320Z-141020T1330Z/
/GSCM7.1.ER.141016T0320Z.141017T0000Z.141019T0130Z.NO/
906 PM CDT TUE OCT 14 2014
The Flood Warning continues for
the Missouri River at Gasconade
* from Wednesday evening to Saturday night.
* The latest estimated stage is 18.6 feet.
* Flood stage is 22.0 feet.
* Forecast: The river is forecast to rise above flood stage tomorrow
evening, crest near 23.7 feet Thursday evening and fall below flood
stage Saturday evening.
* Impact: At 23.5 feet...The southern end of School House Road south
of Rhineland begins flooding near this height.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and
parking area begins flooding near this height.
* Impact: At 22.0 feet...Minor flooding of cropland begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/15 10/16 10/17 10/18 10/19
Missouri River
Gasconade 22.0 E18.6 19.8 23.1 23.4 22.6 21.2
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150 3872 9150
$$
MOC073-139-160206-
/O.EXT.KLSX.FL.W.0139.141016T1800Z-141018T0900Z/
/HRNM7.1.ER.141016T1800Z.141017T0000Z.141017T0900Z.NO/
906 PM CDT TUE OCT 14 2014
The Flood Warning continues for
the Missouri River at Hermann
* from Thursday afternoon to Friday morning
* At 8:30 PM Tuesday the stage was 16.8 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast: The river is forecast to crest near flood stage Thursday
evening.
* Impact: At 21.0 feet...Minor flooding of cropland begins...
particularly just north of the Highway 19 bridge along the Loutre
River.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/15 10/16 10/17 10/18 10/19
Missouri River
Hermann 21.0 16.77 17.7 20.6 20.9 20.2 18.9
&&
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119 3875 9136
$$977
WGUS83 KLSX 151545
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1045 AM CDT WED OCT 15 2014
...The flood warning continues for the following river in Missouri...
Missouri River near
...Chamois
...Gasconade
...Hermann
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will continue to monitor this situation and
issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC027-151-161545-
/O.EXT.KLSX.FL.W.0137.141016T0925Z-141019T1030Z/
/CMSM7.1.ER.141016T0925Z.141017T0000Z.141017T2230Z.NO/
1045 AM CDT WED OCT 15 2014
The Flood Warning continues for
the Missouri River near Chamois.
* At 7 AM Wednesday the stage was 14.0 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast: The river will crest near 17.8 feet by tomorrow evening.
The river will fall below flood stage by Friday afternoon.
* Impact: At 17.0 feet...Lower lying bottom land begins to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/16 10/17 10/18 10/19 10/20
Missouri River
Chamois 17.0 14.00 17.3 17.5 16.4 14.1 12.7
&&
LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164
3871 9185
$$
MOC073-139-161544-
/O.EXT.KLSX.FL.W.0138.141016T0520Z-141020T1047Z/
/GSCM7.1.ER.141016T0520Z.141017T0000Z.141018T2247Z.NO/
1045 AM CDT WED OCT 15 2014
The Flood Warning continues for
the Missouri River at Gasconade.
* At 7:27 AM Wednesday the stage was 19.9 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast: The river will crest near 23.9 feet by Friday morning.
The river will fall below flood stage by Saturday afternoon.
* Impact: At 23.5 feet...The southern end of School House Road south
of Rhineland begins flooding near this height.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and
parking area begins flooding near this height.
* Impact: At 22.0 feet...Minor flooding of cropland begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/16 10/17 10/18 10/19 10/20
Missouri River
Gasconade 22.0 19.90 22.9 23.8 22.8 20.7 18.7
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
3872 9150
$$
MOC073-139-161544-
/O.EXT.KLSX.FL.W.0139.141016T1800Z-141018T2000Z/
/HRNM7.1.ER.141016T1800Z.141017T0000Z.141017T2000Z.NO/
1045 AM CDT WED OCT 15 2014
The Flood Warning continues for
the Missouri River at Hermann.
* At 9:30 AM Wednesday the stage was 18.0 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast: The river will crest near 21.3 feet by Friday morning.
The river will fall below flood stage by Friday afternoon.
* Impact: At 21.0 feet...Minor flooding of cropland begins...
particularly just north of the Highway 19 bridge along the Loutre River.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/16 10/17 10/18 10/19 10/20
Missouri River
Hermann 21.0 17.98 20.5 21.2 20.3 18.4 16.8
&&
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119
3875 9136
$$273
WGUS83 KLSX 160206
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
906 PM CDT WED OCT 15 2014
...The flood warning continues for the following river in Missouri...
Missouri River
near Chamois
at Gasconade
at Hermann
.This Flood Warning is a result of heavy rainfall from Monday...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will continue to monitor this situation
and issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC027-151-170206-
/O.EXT.KLSX.FL.W.0137.141016T0925Z-141019T1400Z/
/CMSM7.1.ER.141016T0925Z.141017T0000Z.141018T0200Z.NO/
906 PM CDT WED OCT 15 2014
The Flood Warning continues for
the Missouri River near Chamois
* from tonight to Friday night.
* The latest estimated stage is 15.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast: The river is forecast to rise above flood stage early
Thursday morning, crest near 17.8 feet tomorrow evening and fall
below flood stage Friday evening.
* Impact: At 17.0 feet...Low lying bottom land begins to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/16 10/17 10/18 10/19 10/20
Missouri River
Chamois 17.0 14.00 17.3 17.5 16.5 13.1 10.3
&&
LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164 3871 9185
$$
MOC073-139-170205-
/O.EXT.KLSX.FL.W.0138.141016T0512Z-141020T1100Z/
/GSCM7.1.ER.141016T0512Z.141017T0000Z.141018T2300Z.NO/
906 PM CDT WED OCT 15 2014
The Flood Warning continues for
the Missouri River at Gasconade
* from tonight to Saturday night.
* The latest estimated stage is 21.2 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast: The river is forecast to rise above flood stage tonight,
crest near 23.9 feet Thursday evening and fall below flood stage
Saturday evening.
* Impact: At 23.5 feet...The southern end of School House Road south
of Rhineland begins flooding near this height.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and
parking area begins flooding near this height.
* Impact: At 22.0 feet...Minor flooding of cropland begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/16 10/17 10/18 10/19 10/20
Missouri River
Gasconade 22.0 19.90 22.9 23.8 22.9 19.9 16.1
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150 3872 9150
$$
MOC073-139-170205-
/O.EXT.KLSX.FL.W.0139.141016T1630Z-141018T2100Z/
/HRNM7.1.ER.141016T1630Z.141017T0000Z.141017T2100Z.NO/
906 PM CDT WED OCT 15 2014
The Flood Warning continues for
the Missouri River at Hermann
* from Thursday morning to Friday evening.
* At 8:30 PM Wednesday the stage was 19.6 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast: The river is forecast to rise above flood stage late
tomorrow morning, crest near 21.3 feet Thursday evening and fall
below flood stage Friday afternoon.
* Impact: At 21.0 feet...Minor flooding of cropland begins...
particularly just north of the Highway 19 bridge along the Loutre
River.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/16 10/17 10/18 10/19 10/20
Missouri River
Hermann 21.0 19.57 20.7 21.2 20.5 17.8 14.6
&&
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119 3875 9136
$$999
WGUS83 KLSX 161529
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1029 AM CDT THU OCT 16 2014
...The flood warning continues for the following river in
Missouri...
Missouri River
near Chamois
at Gasconade
at Hermann
.This Flood Warning is a result of heavy rainfall across the basin
over the past week...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC027-151-171529-
/O.EXT.KLSX.FL.W.0137.000000T0000Z-141019T0800Z/
/CMSM7.1.ER.141016T1300Z.141017T0000Z.141017T2000Z.NO/
1029 AM CDT THU OCT 16 2014
The Flood Warning continues for
The Missouri River near Chamois
* Until late Friday night.
* At 7:00 AM Thursday the stage was 16.9 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast: The river is forecast to rise above flood stage later this
morning and crest near 17.7 feet late tonight.
The river will fall below flood stage by tomorrow afternoon.
* Impact: At 17.0 feet...Flood Stage: Lower lying bottom land begins
to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/17 10/18 10/19 10/20 10/21
Missouri River
Chamois 17.0 16.90 17.5 16.0 12.8 10.0 9.2
&&
LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164
3871 9185
$$
MOC073-139-171528-
/O.EXT.KLSX.FL.W.0138.000000T0000Z-141020T0600Z/
/GSCM7.1.ER.141016T0715Z.141017T0600Z.141018T1800Z.NO/
1029 AM CDT THU OCT 16 2014
The Flood Warning continues for
The Missouri River at Gasconade
* Until late Saturday night.
* At 7:27 AM Wednesday the stage was 19.9 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast: The river is forecast to crest near 23.8 feet late tonight.
* Impact: At 23.5 feet...The southern end of School House Road south
of Rhineland begins flooding near this height.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and
parking area begins flooding near this height.
* Impact: At 22.0 feet...Minor flooding of cropland begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/17 10/18 10/19 10/20 10/21
Missouri River
Gasconade 22.0 19.90 23.8 22.5 19.6 15.8 14.2
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
3872 9150
$$
MOC073-139-171528-
/O.EXT.KLSX.FL.W.0139.141016T1518Z-141018T0600Z/
/HRNM7.1.ER.141016T1404Z.141016T1430Z.141017T0600Z.NO/
1029 AM CDT THU OCT 16 2014
The Flood Warning continues for
The Missouri River at Hermann
* From this morning to late tonight.
* At 9:30 AM Thursday the stage was 21.1 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river is currently cresting near 21.1 feet and is forecast
to fall back below flood stage late tonight.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/17 10/18 10/19 10/20 10/21
Missouri River
Hermann 21.0 21.10 20.8 19.8 17.5 14.4 13.1
&&
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119
3875 9136
$$243
WGUS83 KLSX 170241
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
941 PM CDT THU OCT 16 2014
...The flood warning continues for the following river in Missouri...
Missouri River near Chamois and at Gasconade
.This flood warning is due to heavy rain across the basin during the
past week...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC027-151-180241-
/O.EXT.KLSX.FL.W.0137.000000T0000Z-141018T1312Z/
/CMSM7.1.ER.141016T1800Z.141017T0000Z.141017T0112Z.NO/
941 PM CDT THU OCT 16 2014
The Flood Warning continues for
the Missouri River near Chamois
* until Friday.
* The latest stage was estimated at 17.1 feet.
* Minor flooding is occurring.
* Forecast: The river is past crest and will fall below flood stage
overnight.
* Impact: At 17.0 feet...Flood Stage: Lower lying bottom land
begins to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/17 10/18 10/19 10/20 10/21
Missouri River
Chamois 17.0 E17.10 16.1 14.4 12.1 9.5 9.0
&&
LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164
3871 9185
$$
MOC073-139-180240-
/O.EXT.KLSX.FL.W.0138.000000T0000Z-141019T0900Z/
/GSCM7.1.ER.141016T1543Z.141017T0600Z.141017T2100Z.NO/
941 PM CDT THU OCT 16 2014
The Flood Warning continues for
the Missouri River at Gasconade
* until Friday night.
* The latest estimated stage was 23.4 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring.
* Forecast: The river is past crest and will fall below flood stage
tomorrow evening.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and
parking area begins flooding near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/17 10/18 10/19 10/20 10/21
Missouri River
Gasconade 22.0 E23.4 22.7 20.9 18.3 15.2 13.8
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
3872 9150
$$192
WGUS83 KLSX 171455
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
955 AM CDT FRI OCT 17 2014
...The flood warning continues for the following river in Missouri...
Missouri River at Gasconade
.This Flood Warning is a result of heavy rainfall from earlier this
week...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will continue to monitor this situation
and issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-181455-
/O.EXT.KLSX.FL.W.0138.000000T0000Z-141019T1200Z/
/GSCM7.1.ER.141017T0742Z.141017T1800Z.141018T0000Z.NO/
955 AM CDT FRI OCT 17 2014
The Flood Warning continues for
the Missouri River at Gasconade
* until this evening.
* The latest estimated stage is 23.0 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast: The river is forecast to fall below flood stage this
evening and continue falling to near 14 feet by Monday evening.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/18 10/19 10/20 10/21 10/22
Missouri River
Gasconade 22.0 19.90 21.0 18.4 15.4 13.9 13.7
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150 3872 9150
$$704
WGUS83 KLSX 180220
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
920 PM CDT FRI OCT 17 2014
...The flood warning is cancelled for the following river in
Missouri...
Missouri River at Gasconade
.This will be the last statement for this water event...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-180250-
/O.CAN.KLSX.FL.W.0138.000000T0000Z-141019T1200Z/
/GSCM7.1.ER.141017T0740Z.141017T1554Z.141017T2222Z.NO/
920 PM CDT FRI OCT 17 2014
The Flood Warning is cancelled for
the Missouri River at Gasconade.
* The latest estimated stage was 21.9 feet.
* Flood stage is 22.0 feet.
* Fell below flood stage earlier this evening.
* Forecast: The river will continue to fall through this weekend.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/18 10/19 10/20 10/21 10/22
Missouri River
Gasconade 22.0 21.90 21.0 18.4 15.4 14.1 13.8
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
3872 9150
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Oct 14, 6:50 AM CDT, 3 hours 27 minutes earlier.
Area forecast discussion, Oct 14, 6:50 AM CDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 650 AM CDT Tue Oct 14 2014 .SHORT TERM: (Through Late This Afternoon) Issued at 315 AM CDT Tue Oct 14 2014 At 08z, the center of a well wrapped up and stacked storm system was located straddling the intersections of IA, MO, and IL. A surface cold front extended from this stacked storm center southward thru the STL metro area and into southeast MO. The front can be seen well via radar as well, with a thin strand of rain. Speaking of rain, the radar mosaic does not do the coverage justice, with much of the precipitation too light or too low to be seen over MO, but radar is picking up a more defined deformation zone in IA. Based on observations, including sites that are not reporting rain but do have visibility reductions (likely due in part to drizzle), looks like solid light rain coverage across much of western and central MO. Not a huge temp drop behind the front, due in part to the well wrapped up nature of the storm, but enough to get readings into the low 50s, compared to low 60s ahead. With the stacked LOW expected to slowly pull east today, this should coax the deformation zone rain further south into MO, with the light rain and drizzle extending some distance to the south and east out ahead of that. Only needing a mere 0.01" to qualify a PoP, have categorical PoPs in place for nearly the entire forecast area at some point today, starting with central and northeast MO early this morning and expanding this eastward with the movement of the system. This echoes well the MOS PoPs and saw little reason to deviate from. The cold front is expected to pass thru the remainder of our southwestern IL counties by late morning. With this in mind, the thick low clouds, a fairly steady light rain or drizzle, and some measure of CAA from passage of cold front will prevent much if any diurnal temp swing today. Went below MOS temps in northeast and central MO where rain and CAA will start early and often and trended to MOS in our eastern counties of southwestern IL where this will begin a bit later. TES .LONG TERM: (Tonight through Monday) Issued at 357 AM CDT Tue Oct 14 2014 Will continue to have light rain and drizzle tonight, particularly over the eastern half of the forecast area on the backside of the slow moving upper level low and associated surface low. The NAM model is a little slower and further south with the position and eastward progression of the upper level and surface low compared to the GFS and ECMWF models. Most of the light rain and drizzle should be across the IL counties of the forecast area on Wednesday as the upper level and surface low move into the Ohio Valley region. Below normal high temperatures can be expected on Wednesday due to the lack of solar insolation with a persistent low level cloud deck. Most of the precipitation should shift east of our forecast area Wednesday night, although there may still be some lingering drizzle across IL. Will finally see plenty of sunshine on Thursday which will send high temperatures to around normal values for mid October. A shortwave moving eastward through the northern Plains and into the Great Lakes region will send a cold front southeastward through our forecast area Thursday night and Friday morning. At this time it appears that moisture will be limited and this should be a dry frontal passage. A deepening upper level trough centered over the Great Lakes region coupled with a surface ridge building southeastward into MO behind the cold front will lead to cooler temperatures for the weekend. The ECMWF model is a little cooler than the GFS model due to its deeper upper level trough and stronger surface ridge. The model solutions diverge later this weekend into next week with the ECMWF model generating some QPF over our forecast area mainly Sunday night as strong shortwaves move through the northern Plains and Great Lakes region and send a cold front southeastward through our area. The GFS model is slower in developing upper level troffing over the Great Lakes region and keeps surface ridging over most of our area. It does have some QPF over the southern portion of our forecast area for Monday. Due to these model discrepencies will just include slight chance to chance pops for Sunday through Monday over parts of our area. GKS && .AVIATION: (For the 12z TAFs through 12z Wednesday Morning) Issued at 650 AM CDT Tue Oct 14 2014 IFR conditions are expected to prevail at the TAF sites thru much of the valid period, with extensive area of low clouds and visibility reductions in drizzle or light rain. By late tonight, what should be the back edge of low clouds should make it thru UIN and COU but probably not in time for STL metro sites. Otherwise, NW surface winds will prevail thru the period. Winds will take a bit longer to shift from the NW for STL metro sites, however, due to wrapped up nature of storm system to the north. Specifics for KSTL: Should see IFR conditions move in by mid- morning, either from ceilings or visibility reductions in light rain or drizzle, and then persist thru tonight. Looks promising to see at least an improvement to MVFR ceilings on Wednesday, but will probably maintain at least broken coverage due to diurnal enhancement. Otherwise, look for a more definitive veering of winds from SW to NW by this afternoon with NW to then persist for the rest of the period. TES && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Oct 14, 5:04 AM CDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 504 AM CDT TUE OCT 14 2014 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-151015- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 504 AM CDT TUE OCT 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. GKS
In the hours before
Local storm report, Oct 14, 9:32 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
932 AM CDT TUE OCT 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM TSTM WND DMG 1 E KELL 38.49N 88.89W
10/13/2014 MARION IL TRAINED SPOTTER
BARN ROOF PARTIALLY BLOWN OFF. CARPORT DAMAGED. TIME
ESTIMATED FROM RADAR.
&&
CORRECTED EVENT TIME
BYRDThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 9:43 PM CDT | River Flood Warning | LSX | Lewis | 4 days |
| Oct 14, 6:18 AM CDT | River Flood Warning | LSX | Lewis | 71 hr |
| Oct 14, 10:17 AM CDT | River Flood Warning | LSX | Callaway, Osage | 6 days |
| Oct 14, 10:17 AM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 5 days |
| Oct 14, 12:50 PM CDT | River Flood Warning | LSX | Cole | 24 hr |
| Oct 14, 2:38 PM CDT | River Flood Warning | LSX | Monroe | 47 hr |
Nearby
River Flood Warnings in Missouri, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.